# SDR ASAA12411199

- Difficulty date: February 24, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N799AS
- Make and model: Boeing 737490
- Aircraft serial: 29270
- Aircraft time: 43,940 hours, 24,493 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 4 L/E SLAT INBD AFT CORNER UPPER SURFACE HAD DELAMINATION.  REPAIRED RT NR 4 L/E SLAT INBD AFT CORNER IAW B737 400 SRM 51 70 10 REP 14.
